Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am getting water from my eyes after laser treatment. I also have blurriness and loss in vision

WATER COMING FROM BOTH EYES- Blurredness & Loss in vision observed I am 68 yrs insulin based patient. i am getting water from my eyes. i had been given laser treatment, but it did not stop coming water fro my both the eyes and due to this I get blurredness and loss in vision.. I have at Shekhar Netralaya, Bangalore and Shanker Netralaya, Chennai, but I got no benefit. I took the Laser treatment about one yr ago at Kanpur, which was found o k, as per the Dr s whome I visited so far. Please advise how can I check to stop thwater coming.
Asked On : Mon, 14 Feb 2011
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
The watering from your eyes is not related to your diabetic retinopathy for which you might have received laser treatment. Vision loss could be because of the retinal problem. Watering could be due to various reasons like ectropion of the lower lid, physiological failure of the nasolacrimal pump, NLD block etc. You must be carefully examined to rule out the cause
Answered: Tue, 15 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor